Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes hematuria?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
My husband has had hematuria for the past two days every time he voids he has a thin stream of blood at the beginning of his void and then nothing further. He has no pain, burning, increased frequency, no fever, no general malaise. I was thinking kidney stones? But there is no pain. Also two years ago he had trouble with impotence and premature ejaculation and then it went away. Could this all be related?
Posted Fri, 21 Mar 2014 in Men's Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: He need proper clinical exam & investigation. Detailed Answer: Hello XXXX Thanks for writing to HCM Your husband need proper clinical examination and investigations. Hematuria may be due to many reasons like calculus (in kidney,ureter or urinary bladder),urinary tract infection,tumour etc. Painless hematuria shouldn't be ignored and he need detail workup by a nephrologist.Possibility of mass should be ruled out in painless hematuria. He need investigations like routine hemogram,random blood sugar,urine RE/ME,ultrasound of abdomen,CT Scan of abdomen if needed.Further investigation scan can be done if needed. No,it is not related to history of impotence and premature ejaculation. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor